A resource assignment problem on graphs

  • Satoshi Fujita
  • Tiko Kameda
  • Masafumi Yamashita
Session 11B
Part of the Lecture Notes in Computer Science book series (LNCS, volume 1004)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    M. J. Atallah, G. K. Manacher, and J. Urrutia. Finding a minimum independent dominating set in a permutation graph. Discrete Appl. Math., 21:177–183, 1988.Google Scholar
  2. 2.
    D. W. Bange, A. E. Barkauskas, and P. T. Slater. Efficient dominating sets in graphs. In R. D. Ringeisen and F. S. Roberts, editors, Applications of Discrete Mathematics, pages 189–199. SIAM, 1988.Google Scholar
  3. 3.
    A. A. Bertossi. On the domatic number of interval graphs. Information Processing Letters, 28(6):275–280, August 1988.Google Scholar
  4. 4.
    N. Biggs. Perfect codes in graphs. J. Comb. Theory, Series B, 15:289–296, 1973.Google Scholar
  5. 5.
    G. J. Chang, C. P. Rangan, and S. R. Coorg. Weighted independent perfect domination on cocomparability graphs. Technical Report 93-24, DIMACS, April 1993.Google Scholar
  6. 6.
    E. J. Cockayne and S. T. Hedetniemi. Optimal domination in graphs. IEEE Trans. Circuit and Systems, CAS-22:855–857, 1975.Google Scholar
  7. 7.
    M. R. Garey and D. S. Johnson. Computers and Intractability A Guide to the Theory of NP-Completeness. W.H. Freeman and Company, San Francisco, 1979.Google Scholar
  8. 8.
    R. W. Irving. On approximating the minimum independent dominating set. Information Processing Letters, 37:197–200, 1991.Google Scholar
  9. 9.
    M. Livingston and Q. F. Stout. Perfect dominating sets. Congressus Numerantium., 79:187–203, 1990.Google Scholar
  10. 10.
    T. L. Lu, P. H. Ho, and G. J. Chang. The domatic number problem in interval graphs. SIAM J. Disc. Math., 3:531–536, 1990.Google Scholar
  11. 11.
    L. R. Matheson and R. E. Tarjan. Dominating sets in planar graphs. Technical Report TR-461-94, Dept. of Computer Science, Princeton University, May 1994.Google Scholar
  12. 12.
    A. Srinivasa Rao and C. P. Rangan. Linear algorithm for domatic number problem on interval graphs. Information Processing Letters, 33(1):29–33, October 1989.Google Scholar
  13. 13.
    C. C. Yen and R.C.T. Lee. The weighted perfect domination problem. Information Processing Letters, 35:295–299, 1990.Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1995

Authors and Affiliations

  • Satoshi Fujita
    • 1
  • Tiko Kameda
    • 2
  • Masafumi Yamashita
    • 1
  1. 1.Department of Electrical Engineering, Faculty of EngineeringHiroshima UniversityHigashi-HiroshimaJapan
  2. 2.School of Computing ScienceSimon Fraser UniversityBurnabyCanada

Personalised recommendations